The eccentricity of conic sections formulated as rational Bézier quadratics

Chendong Xu, Tae Wan Kim, Gerald Farin

Research output: Contribution to journalArticle

9 Scopus citations

Abstract

The eccentricity of rational quadratic Bézier curves is formulated directly in terms of their control-points and weights. Based on this expression, we analyze the range and extreme values of the eccentricity of conic sections expressed in this form. We also provide an explicit expression for the eccentricity of the osculating conic of a rational Bézier curve of high degree.

Original languageEnglish (US)
Pages (from-to)458-460
Number of pages3
JournalComputer Aided Geometric Design
Volume27
Issue number6
DOIs
StatePublished - Aug 1 2010

Keywords

  • CAGD
  • Conic sections
  • Eccentricity
  • Rational Bézier curves

ASJC Scopus subject areas

  • Modeling and Simulation
  • Automotive Engineering
  • Aerospace Engineering
  • Computer Graphics and Computer-Aided Design

Fingerprint Dive into the research topics of 'The eccentricity of conic sections formulated as rational Bézier quadratics'. Together they form a unique fingerprint.

  • Cite this